# SDR F3LA2015122201157

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 16,803 hours, 6,968 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 801780288012
- Part serial: 250807385
- Condition: Faulty
- Location: Zone 100
- Part time: 16,803 hours, 6,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LG FAILED TO RETRACT.  NUMEROUS ASSOCIATED ECAMS.  PRECAUTIONARY AIR TURN BACK.  R & R LG CONTROL INTERFACE UNIT NR 2.  REFERENCE AMM 32-31-71 PAGE BLOCK 401.  BITE TESTED GOOD, REFERENCE LP 9955448.
